Doctor insights on:
Vaginal Bleeding With Diarrea And Vomiting Related Or Coincidence
Constant vomiting from Taking Cryselle To stop vaginal bleeding. Can she stop taking Cryselle if it is making her feel worse?
See doctor: You should see your doctor for evaluation and management.
Get seen, FIND cause: A common cause of menorrhagia (excessive bleeding) is 'hormone imbalance' but cancer must be ruled out with exam/pap smear/possible endometrial biopsy. An ultrasound can look for fibroid tumors of the uterus which can also contribute to excessive bleeding. If all tests are normal then a trial of hormones ('the pill') or an ablation may dramatically improve your bleeding.Hysterectomy is last resort.See 1 more doctor answer
Normal: Being sick can often change your menstrual period.
I have had pain and vaginal bleeding for 2 months straight what is it and what could it be and what should I do?
Menorrhagia: Is significant and should prompt an evaluation very soon by your gynecologist. There are a few reasons but it is more important that you let your gynecologist ask those and examine you.
- Talk to a doctor online
- Vomiting and diarrea
- I got a tdap vaccine yesterday and now i am sick like a cold related or coincidence
- Vaginal bleeding
- Prenancy related vomitting
- How are pid and vaginal cancer related?
- Is vaginal bleeding a symptom of fibroids?
- Is vaginal bleeding a symptom of conception?
- Is vaginal bleeding a symptom of chlamydia?
- Abdominal pain with diarrea and vomiting